Results 1 to 9 of 9
  1. #1
    mattuk is offline Junior Member
    Join Date
    Apr 2005
    Posts
    117

    anyone experience nausea and loss of appetite on Tren A

    please help,
    on day 12 of tren a /test cycle and i just cant eat. even thinking about food makes me feel sick (although ive not actaully been sick).

    yeaterday i only managed 2800 kcals which is really bad, aiming for 3500.

    anything i can do to help this ????

  2. #2
    Brent_G's Avatar
    Brent_G is offline Associate Member
    Join Date
    Nov 2005
    Location
    Colorado
    Posts
    466
    My hunger went way up on tren . You taking only tren?

  3. #3
    mattuk is offline Junior Member
    Join Date
    Apr 2005
    Posts
    117
    no with test.

    i started another thread with the dose but got confused. ppl were saying the total opposite things.

    i started with tren 50mg ed wk 1-8. prop wks 1-3 75 mg ed, and test e 500mg ew 1-10.

    ive upped tren to 75 mg ed now and prop has ran out a week early. but test e should be slowly getting in now.

    some ppl said lower test, some said raise it.
    totally confused.

  4. #4
    Ashop's Avatar
    Ashop is offline Anabolic Member
    Join Date
    Jun 2005
    Posts
    9,943

    Lightbulb

    Quote Originally Posted by mattuk View Post
    please help,
    on day 12 of tren a /test cycle and i just cant eat. even thinking about food makes me feel sick (although ive not actaully been sick).

    yeaterday i only managed 2800 kcals which is really bad, aiming for 3500.

    anything i can do to help this ????
    sometimes force feeding become old and boring and the thought of food will make you sick. try adding some whey shakes bewtween your meals for added cals/prot./carbs

  5. #5
    InsaneInTheMembrane's Avatar
    InsaneInTheMembrane is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    The Nut House
    Posts
    2,139
    Blog Entries
    8
    your nausea could be the result of the combined effects of estrogen and progesterone...are u taking any AIs?

  6. #6
    mattuk is offline Junior Member
    Join Date
    Apr 2005
    Posts
    117
    I've been takin small triangle pills which are suppose to be Arimidex . I'm questioning if ties legit tho. I bought em lose off a mate who showed me the packet but there from that company that went out of business last year. And on the packet it says they were made sep 07. I have since orderered some from lion.

  7. #7
    mx3
    mx3 is offline Senior Member
    Join Date
    May 2007
    Posts
    1,472
    try 1000mcg of b-12 ed you can add it to your aas injections. It helps my appetite greatly. Some disagree with this but it works for me. Also in my experience it helps with painful prop injections. I put it in the syringe last so its the first to go into the muscle.

  8. #8
    cache49's Avatar
    cache49 is offline Associate Member
    Join Date
    Nov 2007
    Location
    West Coast, Southern BC
    Posts
    428
    Really, b12 helps with prop does it? Ill have to try that. cant use prop cause I cant walk properly for three days after a shot. On the topic of this thred though, b12, agreed. I use it from time to time. Helps allot. Try a cheat day, load up on carbs for a day, this helps break the monotany and keeps your body on its toes. Works for me.

  9. #9
    mattuk is offline Junior Member
    Join Date
    Apr 2005
    Posts
    117
    I got b 12 but only in tablet form. What type of dose should i take.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •